# SDR MASA200500127

- Difficulty date: February 17, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 20,110 hours, 15,164 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 616
- Condition: Failed
- Location: Nlg
- Part time: 9,918 hours, 8,171 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 9430 YUL - PHL, CAPT RETURNED TO THE FIELD DUE TO NOSE GEAR WOULD NOT RETRACT.  MAINTENANCE IS TROUBLESHOOTING.  MAINTENANCE REMOVED AND REPLACED PRIORITY VALVE AND SERVICED THE STRUT.
